# SDR SWAA2012111509453

- Difficulty date: October 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 43,439 hours, 25,190 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IS CRACKED AT LOWER END AT LBL 28 ON STA 663 BULKHEAD.  REMOVED AND REPLACED STIFFENER PER SRM 51-10-02, 51-40-02.
